cardiologist-icon
Heart problem
I am an emotional numbness person in which i cant feel any kind of emotions in my brain its like brain is flat and u cant experience anything around. It is caused by due to side effect of antidepressant (venlor xr) taken by me that produces serotonin 4 month ago. But due to its overdose I became emotional numbness person. So as to get my emotions back I again had this antidepressant with 75mg dose but now its like my heart coming out of my chest when i am not doing anykind of activity, but pain is not occur when I am in active now plz whst is the treatment of it
22 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Please consult psychiatrist
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.